# SDR CALA2022111103102

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 39,208 hours, 13,487 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 92.7 1ST VERTICAL STIFFENER CRACKE D. REF BY PEMCO NR.12738.0688. REPAIRED CRACKED R/H HORIZ STABILIZER IN SPAR RIB 92.7 1ST STIFFENER FROM L/E IAW B737 SRM 55-10-09-2R-4. COMPLETED BY P112 ,INSP BY Q966, ENTERED BY V928371. APPROVAL BY INSP Q966.
